# SDR CALA2025100209525

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 80,981 hours, 35,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGNS ILLUMINATED.  PERFORMED AN EMERGENCY LIGHT TEST IAW AMM 33-51-00,  OPS CHECK GOOD IAW SDM 33-51-00/001, CONFIG 00.  THE EMERGENCY LIGHTS COME ON AUTOMATICALLY WHEN NO SMOKING SWITCH 190RH IS IN THE ON POSITION. THEY ALSO COME ON, WHEN NO SMOKING SWITCH 190RH IS IN THE AUTO POSITION AND WHEN THE LANDING GEAR EXTENDS.
